Research Article
Nigh-Open Sets in Topological Space
* Corresponding author
Abstract
In this paper, we aim to introduce a new class of open sets namely nigh-open set. Accordingly, we define a topological space called a nigh-topological space. This consequently leads us to outline several new operations in connection with the sets in nigh-topological space coupled with deriving several their properties and relations.
How to Cite
J. Oudetallah, N. Abu-Alkishik, I. M. Batiha, Nigh-Open Sets in Topological Space, Int. J. Anal. Appl. 21 (2023), 83. https://doi.org/10.28924/2291-8639-21-2023-83
BibTeX
@article{Oudetallah2023,
author = {Oudetallah, Jamal and Abu-Alkishik, Nabeela and Batiha, Iqbal M.},
title = {Nigh-Open Sets in Topological Space},
journal = {Int. J. Anal. Appl.},
volume = {21},
year = {2023},
pages = {83},
doi = {10.28924/2291-8639-21-2023-83}
}References
- [1] H.A. Shehadeh, I.H. Jebril, X. Wang, S.C. Chu, M.Y.I. Idris, Optimal Topology Planning of Electromagnetic Waves Communication Network for Underwater Sensors Using Multi-Objective Optimization Algorithms (MOOAs), Automatika. 64 (2022), 315-326. https://doi.org/10.1080/00051144.2022.2123761.
- [2] R.A. Hosny, B.A. Asaad, A.A. Azzam, T.M. Al-Shami, Various Topologies Generated from Ej-Neighbourhoods via Ideals, Complexity. 2021 (2021), 4149368. https://doi.org/10.1155/2021/4149368.
- [3] A.S. Salama, A. Mhemdi, O.G. Elbarbary, T.M. Al-shami, Topological Approaches for Rough Continuous Functions with Applications, Complexity. 2021 (2021), 5586187. https://doi.org/10.1155/2021/5586187.
- [4] J. Oudetallah, Countably and Locally Compactness in Bitopological Spaces, Gen. Lett. Math. 12 (2022), 148-153. https://doi.org/10.31559/glm2022.12.3.5.
- [5] J. Oudetallah, M.M. Rousan, I.M. Batiha, On D-Metacompactness in Topological Spaces, J. Appl. Math. Inform. 39 (2021), 919-926.
- [6] J. Oudetallah, I.M. Batiha, On Almost Expandability in Bitopological Spaces, Int. J. Open Problems Compt. Math. 14 (2021), 43-48.
- [7] A. A. Hnaif, A. A. Tamimi, A. M. Abdalla, I. Jebril, A Fault-Handling Method for the Hamiltonian Cycle in the Hypercube Topology, Comput. Mater. Contin. 68 (2021), 505-519. https://doi.org/10.32604/cmc.2021.016123.
- [8] J. Oudetallah, I.M. Batiha, Mappings and Finite Product of Pairwise Expandable Spaces, Int. J. Anal. Appl. 20 (2022), 66. https://doi.org/10.28924/2291-8639-20-2022-66.
- [9] J. Oudetallah, R. Alharbi, I.M. Batiha, On r-Compactness in Topological and Bitopological Spaces, Axioms. 12 (2023), 210. https://doi.org/10.3390/axioms12020210.
- [10] J.L. Kelley, General Topology, Springer, New York, 1955.
- [11] J. Dugundji, Topology, Allyn and Bacon, Boston, 1966.
- [12] N. Levine, Semi-Open Sets and Semi-Continuity in Topological Spaces, Amer. Math. Mon. 70 (1963), 36-41. https://doi.org/10.1080/00029890.1963.11990039.